# SDR AALA20141222003

- Difficulty date: December 21, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 81,096 hours, 12,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER ESCAPE PATH LIGHT ON SEAT 26B IS INOPERATIVE.  R & R LAMP IAW AMM 33-51-10.  SYS CHECKED NORMAL.
